Upper bounds for the power of invariant tests for the exponential distribution with weibull alternatives

Lawrence A. Klimko*, Charles E. Antle, Alfred W. Rademaker, Howard E. Rockette

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

The problem of testing for the exponential distribution (with scale, or both location and scale parameters unknown) against Weibull alternatives is considered. Upper bounds for the power of any invariant test are presented. Tests based upon the maximum likelihood estimator of the shape parameter, or a modification of it, are given which virtually achieve these bounds.

Original languageEnglish (US)
Pages (from-to)357-360
Number of pages4
JournalTechnometrics
Volume17
Issue number3
DOIs
StatePublished - Aug 1975

Keywords

  • Exponential
  • Model discrimination
  • Weibull

ASJC Scopus subject areas

  • Statistics and Probability
  • Modeling and Simulation
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Upper bounds for the power of invariant tests for the exponential distribution with weibull alternatives'. Together they form a unique fingerprint.

Cite this